# SDR 2013FA0000457

- Difficulty date: August 9, 2013
- Submitted: August 9, 2013
- Operation: General aviation
- Aircraft: N551HP
- Make and model: Cessna T206H
- Aircraft serial: T20608286
- Engine: Lyc TIO540AJ1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6361
- Part serial: 10110678
- Condition: Failed
- Location: Engine
- Part time: 337 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO INSTALLED.  337.4 HRS LATER, ENGINE HARD TO START, TIMING TO ENGINE OK.  REMOVED AND SENT FOR EVALUATION AND FOUND INTERNAL TIMING OUT OF SPEC.
